| Model Number |
SIGC60VT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
12/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post-operative a gastric bypass procedure, staple lines looked fine.Bleeding occurred hours following surgery after post operative anticoagulant.Patient had 1250cc blood loss and had 3 days increased hospital stay.